# SDR CALA2024070201949

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N7549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 4,869 hours, 1,648 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE, EXCEPT AT ENGINE INLET STRIKE ON LOWER NOSE LEFT SIDE. INSPECTED SUSPECTED AREA, NO DAMAGE NOTED. FOUND SMALL BLOOD STAIN UNDER PILOT WINDOW. NO BIRD CARCASS OR FEATHERS FOUND. INSPECTED REF AMM 05-51-18
